The purposes of the event | Limited seats 180 max. | Invitation to Women | Anticipated Impact  | After Event Photo Gallery
Guest speakers | Prof. Music Performance | Dinner | Door Prizes | Itinerary |Tickets
Our Keynotes Speakers, Proclamation, Organizers are from following organizations:


Proclamation from Mayor
Derek Corrigan



Message from
Mayor New West.


Dove Global IC Ltd.
Dedicated
Sponsor
Thank you, all dedicated volunteers!
Wish to be the Sponsors next time? Please contact us | call 778 858 8201 Now!
The sponsorship opportunity
Benefits: Connected with potential women clients;
Speech Opportunity;
Online presences
News Media Reports

An Evening Celebration of
  International Women's Day


Date: Mar. 7 (Friday) Registration starts: 5: 00 pm
Event starts: 6:00-9:00pm


Venue: Best Western Kings Inn And Conference Centre, 5411 Kingsway, Burnaby

Itinerary ( Event Handout )
* Minor changes are likely to be necessary. Please check the itinerary two days before the event.

6:00 pm
Master of ceremony- Introducing speaker(s) and Sponsors (10min.)
   

6:15 pm

 

Speaker: Ravinder Rakhra, A/Regional Director (25min.)
Public Works and Government Services Canada (PWGSC) - Pacific Region
Office of Small and Medium Enterprises (OSME)
Topic: How to effectively access the Acquisitions Channel - make sales to government
   
6:45 pm
Dinner (60 min.)
   
7:45 pm
Deliver Short Messages from Mayors, Ministers and Primier (15min.)
 
8:00 pm
Music Performance (30min.)
   
8:30 pm
A few words to Women from Dr. Mirian Yu,
Chair of Chinese Culture Centre of Great Vancouver
(10min.)
   
8:40 pm
Speakers: A few words from the event participants (10. min.)
Topic: Message from paricipants to women
   
8:50 pm
Prize draws (10min.)
   
9:00 pm
<End of the Celebration>

                   < Back to this event home page >
 
                                   The purposes of the event

1. Significantly celebrate women’s  positive impact on every corner of economic,   social   and      environmental aspects

2. Advocate the idea that every woman can make a difference in business, society & the world

3. Educate women business professionals how to better  utilize  the channel  of  PWGSC to do      business with governments

4. Learn more about Olympic 2010 opportunities and what women can do to contribute to      2010 success

5. Adopt this international significance of women’s day to be a Canadian tradition.


                                                                  < Back to this event homepage >
 

Invitation to all community people

-
Letter of Invitation -
from
Mayor Derek Corrigan of Burnaby & Mayor Wayne Wright of New Westminster
Lily Harvey Chairwoman of International Women's Day Event Organizers/Volunteers

To view the First Proclamation from Mayor of Burnaby in Canada in 2008

To hear the Messages from
Mayor Derek Corrigan of Burnaby & Mayor Wayne Wright of New Westminster
Premier Gordon Campbell
Minister Carole Taylor of Finance
Minister Rick Thorpe of Small Business and Revenue and Regulatory Reform

To enjoy the music performance and dinner and door prizes
We encourage all women and men come to enjoy this significant event for women!

Local business owner
Local entrepreneurs
Local community leaders
Local community volunteers
Local university female students who aim to become a business owner

Each guest is welcome to bring one male partner.

   < Back to this event home page >

 
                Anticipated positive impact upon all guests

1. Be inspired, energized, proud and appreciated – the positive spirit will further spread in the community

2. Learn useful information from the guest speaker from Office of Small and Medium Enterprise. (OSME)
    of Public Work Government Service Canada

3. Enhance positive working relationship between women business community with governments

4. Direct questions and feed back to PWGSC to further its development

5. Learn business opportunities and what we can do for Olympic 2010 readiness

6. Look for outstanding women examples and become one – consider nominating someone as outstanding
    woman of the year in the Next Year International Women’s Day


                                                                < Back to this event home page >
 
Building a Great Wall must start from the first brick, a great day to celebrate Women's Day will start from you and me at this event, let's mark this day of each year as the milestone to review, reconnect and set new goals.

May everyone attend this event will bring good luck back and spread the good luck, happiness and abundances!

< End >

< Back to this event home page >
 
How to get the tickets?
Seats are limited, get your tickets ASAP.
RSVP tickets sale ends by Mar. 5 Wednesday
Buy one table of ten seats or more, please contact 778 858 8201 or email Lharvey888@gmail.com
Buy ticket individually, print out the ticket and validate it by
call 778 858 8201 and complete the payment at venue to get Door Prize #. Early arrival recommended.
DOOR PRIZE # WITH CORRECT CONTACT INFO ALSO ENTER FOR AN AFTER EVENT DRAW.
IMPORTANT NOTE: DINNER ONLY APPLIES TO RSVP GUESTS
-------------------------------------------------------------------------------------------------------
Event Date: Mar. 7 (Friday) Registration: 5: 00 pm, Event starts: 6:00-9:00p
Venue: Best Western Kings Inn And Conference Centre, 5411 Kingsway, Burnaby   
See: Direction map
< Back to this event home page >